# SDR SIMA200806005

- Difficulty date: February 21, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 9,357 hours, 8,769 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Part time: 9,357 hours, 8,769 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV INSP, THE CENTER HAT BEAM WAS FOUND TO BE CORRODED ON THE LEFT SIDE.  REPAIR, REMOVED CENTER BEAM GUSSET, MADE A CUTOUT TO REMOVE THE CORROSION.   FABRICATED A DOUBLER USING AL2024T3, TH-.040.  CLEANED AND TREATED REPAIR PART.  REPAIR DONE IAW AEA ETA-EM-53MR-030 AND EMBRAER SRM (SRM145/1142 REV. 39) CHAPTER 51-40-02.
